# SDR UALA2011090904886

- Difficulty date: September 7, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N538UA
- Make and model: Boeing 757222
- Aircraft serial: 25222
- Aircraft time: 66,968 hours, 24,685 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORT:  L RVSM CRITICAL AREA BOX MISSING ONE AREA OF PAINT.  CONDITION CONSIDERED ACCEPTABLE PER MM.  OK TO CF FOR PAINT.  ALL REPAIRS DONE IN RVSM CRITICAL-EXTRA CRITICAL AREA WILL BE TREATED AS A MAJOR REPAIR.  PAINT APPLIED TO PAINT CHIP OF .10 INCH DIA.
